# SDR SWAA2022092676612

- Difficulty date: August 23, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N8649A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42527
- Aircraft time: 27,113 hours, 12,631 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY SUB THRESHOLD WEB BS807 RBL26 WL 156 / [01] EVALUATED CORROSION ON SUBTHRESHOLD WEB BS 807 RBL 26 WL 156; FOUND 0.015 REMOVED FROM ORIG 0.045 IN 1'X1' AREA FOUND TO BE OUT OF LIMITS PER SRM 53-60-15-1A-1 USING DIAL DEPTH GAUGE ATS 2678 DUE 04/2023;[02] VERIFIED ACTION #1;[03] REMOVED ACB SUB THRESHOLD WEB AT BS787+5 - BS847; RBL26; WL156 PER SRM 51-40-02-0G-0;[04] LOCATED AND DRILLED NEW ACB SUB THRESHOLD WEB AT BS787+5 - BS847; RBL26; WL156 PER SRM 51-40-05-0G-0 AND DWG 146A8340. OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTION #4 VERIFIED MEASUREMENTS;[06] INSTALLED NEW ACB SUB THRESHOLD WEB AT BS787+5 - BS847; RBL26; WL156 PER SRM 51-40-02-0G-0 AND DWG 146A8340.;[07] VERIFIED CORRECTIVE ACTION #6
